# SDR SOKF202002290001

- Difficulty date: February 26, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N703AV
- Make and model: Airbus A319-132
- Aircraft serial: 5406
- Aircraft time: 22,006 hours, 8,937 cycles
- Engine: Iae V2524A5
- Engine time: 22,006 hours, 8,937 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM SAL TO TGU THE AIRCRAFT RETURNED TO SAL DUE TO THE ECAM SHOWED HYDRAULIC YELLOW RESERVOIR LOW LEVEL FOLLOWED BY HYDRAULIC YELLOW ENGINE 2 PUMP LOW PRESSURE THE ENGINE 2 DRIVEN PUMP WAS SHUTDOWN AFTER 1 MINUTE OF OPERATION. NO OVERWEIGHT LANDING ACTUAL LANDING WEIGHT 59600 KG. FOLLOWING TSM 29-13-00-810-801-A WAS REMOVED AND REPLACED LOW LEVEL SWITCH AS PER AMM 29-13-41-000-004 AND AMM 29-13-41-400-004 AND QUANTITY INDICATOR AS PER AMM 29-13-41-000-003 AND AMM 29-13-41-400-003 PERFORMED OPERATIONAL TEST OF THE FLUID LOW LEVEL WARNING SYSTEM IAW AMM 29-31-00-710-001. SYSTEM OK NORMAL FOLLOWING TSM 05-50-00-810-802 AND AMM 05-51-11-200-004 WAS PERFORMED FDR READOUT AND NO HARDOVERWEIGHT LANDING CONDITION WERE FOUND. ALSO WAS REPLACED PCMCIA AS PER AMM 31-36-00-000-001-A AND AMM 31-36-00-400-001-A THE AIRCRAFT RETURNED TO NORMAL OPERATION.
